| Catalog Number |
13200111 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "when locking the shs and tightening the grub screws, misdrilling and slipping off the set screw occurred.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the returned device is found to be functional.The device inspection revealed the following: the received target device showed normal signs of usage without any visible breakage or deformation.Although the printings on the device have turned fawn from white along with minor scratches which indicates that the device has gone through multiple cleaning and sterilization cycles.A functional test was performed on the returned targeting device using sample nail, drill, and sleeve in which it was found that the drill was passing through the lag screw hole without disturbing the hole edges.This indicates that the device is functional and alleged failure is not confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to be a user related issue as the device is found to be functional.If more information is provided, the case will be reassessed.
Event or Problem Description